# SDR CA060914001

- Difficulty date: September 11, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING THE CREW OBSERVED NR 1 ADC, NR 1 ENGINE ANTI-ICE AND NR 1 PROP DEICE FAULTS. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT INCIDENT. MAINTENANCE TROUBLE SHOOTING  WAS UNABLE TO DUPLICATE THE FAULT. AFTER SATISFACTORY OPERATIONAL TESTING OF THE AFFECTED SYSTEMS THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060914001)
